# SDR USAAF01012

- Difficulty date: March 26, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N886US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11346
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU - THE RIGHT SERVICE DOOR EXIT LIGHT WAS INOPERATIVE IN STANDBY AND EMEGENCY LIGHTING.  MAINTENANCE REPAIRED TWO BROKEN WIRES ON THE BACK OF THE EXIT LIGHT ASSEMBLY.  OPERATIONALLY CHECKED OK.  (M)
